# SDR 2008UALA03032

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 44,498 hours, 5,381 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156556HS
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5R CREW REST SMOKE DETECTOR ZONE 1A INOP.  FOUND FAULTY SMOKE DETECTOR.  REPLACED SMOKE DETECTOR OP CHECKED GOOD.  AC OK FOR SERVICE.
